MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Multiple Fractures (4519)
Date of Event 09/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report indicates a failure having occurred where the end-user attempted to disengage a drive command via the speed control dial and the device reportedly continued to drive.This reportedly forced the end-user to manuveur the wheelchair towards a curb cut-out where the end-user was thrown out of the wheelchair seating to the ground.Reports indicate the ensuing fall resulted in a fracture to the tibia and fibula requiring medical intervention to address.As part of the corrective actions, permobil has initiated a field action recall for all sc dials that are currently in use.Permobil will be providing switch control buttons or switch control buttons with mono jack option to replace the affected speed control dials.
 
Event or Problem Description
Reports having a failure when using the sc dial to where it did not disengage a drive command when they depressed the dial face.Reports this forced them to hit a curb cut and fall out of the wheelchair where they were injured requiring medical intervention to address.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24233768
Report Number3008370857-2026-00319
Device Sequence Number18437699
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)230629
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2538-2025, Z-2539-2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown